MAUDE Adverse Event Report: MEDLINE INDUSTRIES, INC. MEDLINE; PACK, HOT OR COLD, DISPOSABLE

MEDLINE INDUSTRIES, INC. MEDLINE; PACK, HOT OR COLD, DISPOSABLE
Model Number MDS139008
Health Effect - Clinical Code Partial thickness (Second Degree) Burn (2694)
Date of Event 02/16/2024
Type of Reportable Event Malfunction
Event or Problem Description
Instant hot pack placed to left forearm, blisters noted by staff upon removal.Manufacturer response for pack, hot or cold, disposable, medline (per site reporter).Central supply has notified manufacturer.

Brand Name
MEDLINE
Common Device Name
PACK, HOT OR COLD, DISPOSABLE
Manufacturer (Section D)
MEDLINE INDUSTRIES, INC.
three lakes drive
northfield IL 60093
MDR Report Key18796137
Report Number18796137
Device Sequence Number12541589
Product Code IMD
UDI-Device Identifier10888277320543
UDI-Public(01)10888277320543
Combination Product (Y/N)N
Initial Reporter StateAZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/21/2024
Report Date (Section F) 02/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberMDS139008
Device Catalogue NumberMDS139008
Device Lot NumberVN23307-1314
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer02/28/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/28/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age64 YR
Patient SexMale
Patient Weight59 KG
Patient EthnicityHispanic
Date Report Sent to FDA02/21/2024